# SDR RAIA201412240001

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 34,838 hours, 28,642 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Precooler
- Condition: Inoperative
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED OVERTEMP IN FLT IN ICING CONDITION DURING CLIMB, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 PRE-COOLER, OPS CHECK GOOD.
